Akira Nakamura. On an axiomatic system of the infinitely many-valued threshold logics. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 8 , pp. 71–76. - Akira Nakamura. On the infinitely many-valued threshold logics and von Wright's system M″. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 8 , pp. 147–164. - Akira Nakamura. A note on truth-value functions in the infinitely many-valued logics. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 8 , vol. 9 , pp. 141–144. - Akira Nakamura. On a simple axiomatic system of the infinitely many-valued logic based on ∧, →. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 8 , pp. 251–263. - Akira Nakamura. On an axiomatic system of the infinitely many-valued threshold predicate calculi. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 8 , pp. 321–239. - Akira Nakamura. Truth-value stipulations for the von Wright system M′ and the He [Book Review]

Journal of Symbolic Logic 30 (3):374-375 (1965)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2269641
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,365
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On an Axiomatic System of the Infinitely Many-Valued Threshold Logics.Akira Nakamura - 1962 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 8 (1):71-76.
On an Axiomatic System of the Infinitely Many-Valued Threshold Predicate Calculi.Akira Nakamura - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (21):321-329.
On the Infinitely Many-Valued Threshold Logics and von Wright's System M″.Akira Nakamura - 1962 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 8 (2):147-164.
On a Simple Axiomatic System of the Infinitely Many-Valued Logic Based on ∧, →.Akira Nakamura - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (16-17):251-263.
A Note on Truth-Value Functions in the Infinitely Many-Valued Logics.Akira Nakamura - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (8-9):141-144.
On the Infinitely Many-Valued Double-Threshold Logic.Akira Nakamura - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (2):93-101.
Truth-Value Stipulations for the Von Wright System M′ and the Heyting System.Akira Nakamura - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (9-12):173-183.
On a Certain System of Modal Logic.Akira Nakamura - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (3):203-207.
On a Paper of Akira Nakamura.R. A. Bull - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):155-156.

Analytics

Added to PP index
2016-06-30

Total views
23 ( #380,939 of 2,271,741 )

Recent downloads (6 months)
2 ( #564,635 of 2,271,741 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature